# SDR ASAA2016082717820

- Difficulty date: August 27, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 2,007 hours, 649 cycles
- System (JASC): 2420 · AC Generation System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT TRANSFER POWER TO LEFT SIDE. A/C TRANSFER BUSS 1 ACCEPTS POWER FROM GP AND GENERATOR 1 WILL NOT ACCEPT POWER FROM APU, SOURCE OFF LIGHT ILLUMINATES. ACFT GROUNDED.  T/S SYSTEM, FOUND AUXILIARY POWER BREAKER C803 INOPERATIVE.  R & R AUXILIARY POWER BREAKER, REF AMM 24-21-41-400-801.  OPS CHECK OK.
